# SDR DL73K011915

- Difficulty date: December 10, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 50,284 hours, 38,516 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 654541039
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE WEBS OF THE RBL AND LBL 24 FLOOR   BEAMS AT F.S. 680.  THE CRACKS WERE CUT OUT AND A DOUBLER   INSTALLED PER ERA 398177-14AD.  THE DAMAGE WAS FOUND AT HMV.
